Skip to content Skip to navigation

Faculty

Gang Xu Professor

Bio: 

Educational Background

  • PhD, Department of Mathematics, Nanjing University (2009)
  • MA, Faculty of Science, Jiangsu University (2005)
  • BA, Department of Mathematics, Suzhou University, (2000)

 

Research

Research Interests

My major is Partial Differential Equations, especially in the mathematical theory about compressible gas dynamics.

 

Research Projects:

National Natural Science Foundation of China (NSFC No.11101190, 11571141)

 

Journal Articles:

  1. Liu Li; Xu Gang; Yuan Hairong,Stability of spherically symmetric subsonic flows and transonic shocks under multidimensional perturbations, Adv. Math. 291, 696–757, 2016
  2. Xu Gang; Yin Huicheng,On global multidimensional supersonic flows with vacuum states at infinity, Arch. Ration. Mech. Anal. 218(3), 1189–1238, 2015
  3. Li liang; Xu Gang; Yin Huicheng, On the instability problem of a 3-D transonic oblique shock wave, Adv. Math. 282 , 443–515, 2015
  4. Li Yuchen; Xu GangNonexistence of a globally stable supersonic conic shock wave for the steady supersonic isothermal Euler flowChinese Annals of Mathematics Series B, 34(4), 557-574, 2013
  5. Xu Gang; Yin Huicheng,nonexistence of global weak solution with only one stable supersonic conic shock wave for the steady supersonic Euler flow past a perturbed cone, Quarterly of Applied Mathematics, 70(2), 199-218, 2012
  6. Xu Gang; Yin Huicheng, Instability of one global transonic shock wave for the steady supersonic Euler flow past a sharp cone, Nagoya Math. J., 199, 151-181, 2010
  7. Xu Gang; Yin Huicheng, On the existence and stability of a global subsonic flow in a 3-D infinitely long cylindrical nozzle, Chin. Ann. Math. (B), 31 B, no.2, 2010
  8. Xu Gang; Yin Huicheng, Global multidimensional transonic conic shock wave for the pertuerbed supersonic flow past a cone, SIAM J. Math. Anal. 41 , no, 1, 178-218, 2009
  9. Xu Gang; Yin Huicheng, Global transonic conic shock wave for the symmetrically perturbed supersonic flow past a cone,J.D.E, 245, 3389-3432, 2008

 

Contact

Email: gxumath@outlook.com